Scheduled System Maintenance:
On May 6th, single article purchases and IEEE account management will be unavailable from 8:00 AM - 12:00 PM ET (12:00 - 16:00 UTC). We apologize for the inconvenience.
By Topic

A stable nonuniform sampling expansion involving derivatives

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Rawn, M.D. ; Dept. of Math. Sci., Manchester Coll., North Manchester, IN, USA

The work of D.A. Linden and N.M. Abramson (Inf. Control, vol.3, p.26-31, 1960, and vol.4, p.95-6, 1961) is completed in the sense that a full investigation of the convergence properties of the expansion is made. By adapting the work of N. Levinson (Am. Math. Soc. Colloq. Pub. vol.26, 1940) on nonharmonic Fourier series and general results from the theory of B-splines, the author extends the result to the case of sampling with uniformly spaced samples. A stability property is proved

Published in:

Information Theory, IEEE Transactions on  (Volume:35 ,  Issue: 6 )